I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1997, VOLUME 3, NUMBER 2, PAGES 519-547
Ju. M. Polyakova
View as HTML View as gif image View as LaTeX source
In this work the classification of non-singular projective rational surfaces over the field of real numbers is given, the theorem about factoring of every birational map between this surfaces into elementary ones is proved, a full system of relations between the latter is found.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: January 13, 2000